# SDR SIMA20241011002

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 19,605 hours, 13,014 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 1701321F
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 2 OFF BUS APU FAIL (DC ESS 2) ENTRE. EMERGENCY DECLARED. DIVR MIA. MTX INSPCT RAR MAIN GENERATOR CONTROL UNIT #2 IAW AMM 24-21-19. OPS CHECK GOOD. NO MESSAGE ON EICAS.
